# SDR AALA2019032659018

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 26,035 hours, 2,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: BPAS105
- Condition: Inoperative
- Location: Epas System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPAS BATTERY TEST FLASH INOPERATIVE AT THE R5 DOOR.  THE AIRCRAFT WAS GROUNDED.  EPAS BATTERY WAS REPLACED IAW AMM 52-12-20-700-802-002.
